# SDR SWAA2022061716143

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR STRAP BS 887 RBL 6 WL 168 / [01] EVALUATED CORROSION ON FLOOR STRAP BS 887 RBL 6 WL 168; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED ACB DAMAGED FLOOR STRAP BS 887; LOCATED AND DRILLED NEW FLOOR STRAP; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL NEW FLOOR STRAP.;[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 3. OK TO INSTALL NEW ACB FLOOR STRAP GIVEN.;[05] INSTALLED ACB FLOOR STRAP; BS887; IAW SRM 51-40-02-0G-0; IPC 53-42-11-26.;[06] VERIFIED ORRECTIVE ACTION 5;[07] VERIFIED COMPLETE;[08] VERIFIED MEASURMENT TABLE;[09] CERTIFY
